# SDR ASAA2022082739685

- Difficulty date: August 27, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 25,211 hours, 7,956 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Tat Probe
- Part number: 102AH2AG
- Condition: Faulty
- Location: Ext Fuselage (St
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TEMP PROBE CAUTION LIGHT ILLUMINATED IN FLIGHT. GROUNDED - YES. REMOVED AND REPLACED TAT PROBE REF B737-900 AMM 34-21-06.
